# SDR SWAA051903

- Difficulty date: June 29, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 23,876 hours, 13,927 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Adjust
- Location: L1 & R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND L1 & R2 DOOR EMERGENCY EVAC SLIDES OUT OF ADJUST.  ADJUSTED SLIDES PER MM.
